| Model Number |
AAB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a - implant date: implant date n/a apply because the lens was removed during the same procedure.Section d6b - explant date: explant date n/a because the lens was removed during the same procedure and has never been implanted.Section e1 - telephone number: (b)(6).Section h6 -health effect - clinical code: 4581: incision enlarged: procedural complications device evaluation: at the time of the investigation, device was not available for evaluation, therefore no testing could be performed.The reported event cannot be confirmed.Manufacturing record review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that during the implantation of the standalone monofocal intraocular lens (iol), the surgeon noticed that one haptic was slightly damaged.Consequently, he decided to remove the lens and implant another one.The incision was enlarged, and sutures were required.No additional information was received.